Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tinnitus Exacerbated By Lexapro: Temporary? Brainbeard

Posted by Phillipa on April 3, 2010, at 10:55:05

In reply to Tinnitus Exacerbated By Lexapro: Temporary?, posted by Brainbeard on April 3, 2010, at 7:58:13

Seriously I'd never heard of tinnitus with SSRI's till someone told me they got it with prozac. Will it never go away? That's horrible. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:941944
URL: http://www.dr-bob.org/babble/20100328/msgs/941965.html